# SDR DHL2005749004

- Difficulty date: October 30, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ELEVATOR LOWER SURFACE DENTED 40" I/B FROM O/B TIP.  REMOVED LT ELEVATOR LOWER SKIN PANEL AT ELEV STA 173.21 IAW B727 SRM 51-30-2 FIG 9 LOCATED AND DRILLED FASTENERS HOLES IN NEW PANEL ASSY P/N 65-25639-75 PO NR 540027 IAW B727 SRM 51-30-2 FIG 1.  TREATED AND PRIMED PANEL IAW B727 SRM 51-10-2.  INSTALLED NEW PANEL AT LT ELEVATOR LOWER SKIN AREA IAE B727 SRM 51-30-2 FIG 8.
